EconPapers    
Economics at your fingertips  
 

Shape Optimization Problems of Domain Variation Type

Hideyuki Azegami ()
Additional contact information
Hideyuki Azegami: Nagoya University

Chapter Chapter 9 in Shape Optimization Problems, 2020, pp 427-566 from Springer

Abstract: Abstract In Chap. 8 we looked at problems for obtaining the optimal topologies of continua with the densities of continua set to be the design variable. In this chapter, we shall look at the type of shape optimization problems in which the boundary of a continuum varies. The key theory of numerical solution shown in this chapter is published in the paper (Azegami, Trans. Jpn. Soc. Industrial Appl. Math. 23(2), 83–138 (2014)). In this book, we shall look at the theory used there by comparing it to the contents shown in Chaps. 1 to 7 .

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-981-15-7618-8_9

Ordering information: This item can be ordered from
http://www.springer.com/9789811576188

DOI: 10.1007/978-981-15-7618-8_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-981-15-7618-8_9